Ghent University Academic Bibliography

Advanced

A characterization of the SDPS-hyperplanes of dual polar spaces

Bart De Bruyn UGent (2007) EUROPEAN JOURNAL OF COMBINATORICS. 28(3). p.705-714
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
EUROPEAN JOURNAL OF COMBINATORICS
Eur. J. Comb.
volume
28
issue
3
pages
705-714 pages
publisher
ACADEMIC PRESS LTD ELSEVIER SCIENCE LTD
Web of Science type
Article
Web of Science id
000244966900004
JCR category
MATHEMATICS
JCR impact factor
0.651 (2007)
JCR rank
67/206 (2007)
JCR quartile
2 (2007)
ISSN
0195-6698
language
English
UGent publication?
yes
classification
A1
id
365720
handle
http://hdl.handle.net/1854/LU-365720
date created
2007-05-10 21:14:00
date last changed
2008-02-22 23:00:41
@article{365720,
  author       = {De Bruyn, Bart},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {3},
  pages        = {705--714},
  publisher    = {ACADEMIC PRESS LTD ELSEVIER SCIENCE LTD},
  title        = {A characterization of the SDPS-hyperplanes of dual polar spaces},
  volume       = {28},
  year         = {2007},
}

Chicago
De Bruyn, Bart. 2007. “A Characterization of the SDPS-hyperplanes of Dual Polar Spaces.” European Journal of Combinatorics 28 (3): 705–714.
APA
De Bruyn, B. (2007). A characterization of the SDPS-hyperplanes of dual polar spaces. EUROPEAN JOURNAL OF COMBINATORICS, 28(3), 705–714.
Vancouver
1.
De Bruyn B. A characterization of the SDPS-hyperplanes of dual polar spaces. EUROPEAN JOURNAL OF COMBINATORICS. ACADEMIC PRESS LTD ELSEVIER SCIENCE LTD; 2007;28(3):705–14.
MLA
De Bruyn, Bart. “A Characterization of the SDPS-hyperplanes of Dual Polar Spaces.” EUROPEAN JOURNAL OF COMBINATORICS 28.3 (2007): 705–714. Print.